MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; HUMIDIFIER NEBULIZER KIT

TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; HUMIDIFIER NEBULIZER KIT
Model Number IPN040620
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the user found it difficult to connect the adaptor to the flowmeter as the connecting part was so unstable.Therefore, a new unit was used instead".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#: (b)(4).The sample was returned for evaluation.A visual exam was performed and it was observed that the nut adaptor did not spin freely.No other issues were observed.Oxygen entrainment testing was performed and it was noticed during setup that the assembly of the nut adaptor and the upper body was unstable.Even with that condition, the sample was able to be tested on oxygen entrainment testing, but the sample failed the test.A visual inspection was performed and wear was found on the internal tabs of the adaptor.Based on the investigation performed, the complaint is confirmed.Although the complaint is confirmed, there is not sufficient evidence to assure that this issue was originated during the manufacturing assembly or molding process.The wear on the internal tabs of the adaptor was most likely caused by the end user during the connection of the adaptor into the flowmeter that causes an unstable connection issue.

Brand Name
HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE
Common Device Name
HUMIDIFIER NEBULIZER KIT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
900 west university dr.
arlington heights IL 60004
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12712389
Report Number1417411-2021-00020
Device Sequence Number11955607
Product Code OGG
UDI-Device Identifier04026704581290
UDI-Public04026704581290
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/04/2025
Device Model NumberIPN040620
Device Catalogue Number031-33J
Device Lot Number74C2000184
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown